# SDR DALA2017050103527

- Difficulty date: April 28, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,960 hours, 30,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET THAT HOLDS GIRT BAR AT R1 DOOR HAS A SPLIT IN IT AND GIRT BAR DROPS DOWN. INSTALLED NEW RETAINER ASSEMBLY. OPERATION CHECKED OK.
